MathSciNet Relay Station
MathSciNet bibliographic data
MR2812974 35K57 (35D30 35D35 35K55 65L12 92C15 92D30)
Bendahmane, Mostafa; Saad, Mazen Mathematical analysis and pattern formation for a partial immune system modeling the spread of an epidemic disease. Acta Appl. Math. 115 (2011), no. 1, 17–42.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement